MathSciNet Relay Station
MathSciNet bibliographic data
MR1093596 20J99 (18G15 55N45 55U20)
Dyer, M. N.; Leahy, J. V.; Mooney, L. J. On the cup product for groups. Proc. Amer. Math. Soc. 116 (1992), no. 1, 219–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement